# SDR AALA20050156

- Difficulty date: February 26, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHT AT AFT FLIGHT ATTENDANT POSITION INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT AFT FLIGHT ATTENDANT POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
